Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 71, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 26, 2013, 3:50 PM EDT for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2013, 3:50 PM EDT (19:50 UTC)
- Expired
- Mar 28, 2013, 10:58 AM EDT
- In force
- 43 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 17.49 ft at Mar 27, 2013, 10:00 AM EDT.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
836 WGUS42 KFFC 261950 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EDT TUE MAR 26 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC167-303-319-270950- /O.NEW.KFFC.FL.W.0071.130326T1950Z-000000T0000Z/ /OCNG1.1.ER.130326T1929Z.130326T1930Z.000000T0000Z.NO/ 350 PM EDT TUE MAR 26 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR OCONEE * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 16.7 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * THE RIVER IS EXPECTED TO RISE JUST ABOVE FLOOD STAGE TONIGHT... THEN POSSIBLY LINGER THERE UNTIL WEDNESDAY AFTERNOON. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009. $$
5 follow-up statements
881 WGUS82 KFFC 270224 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1023 PM EDT TUE MAR 26 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC167-303-319-271623- /O.CON.KFFC.FL.W.0071.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130326T1929Z.130327T0200Z.000000T0000Z.NO/ 1023 PM EDT TUE MAR 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 10PM TUESDAY THE STAGE WAS 17 FEET...AND RISING. * MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009. $$
917 WGUS82 KFFC 271045 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EDT WED MAR 27 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC167-303-319-280045- /O.CON.KFFC.FL.W.0071.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130326T1929Z.130327T1000Z.000000T0000Z.NO/ 645 AM EDT WED MAR 27 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 6AM WEDNESDAY THE STAGE WAS 17.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.5 FEET ON FEB 15 2013. $$
721 WGUS82 KFFC 271640 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1240 PM EDT WED MAR 27 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC167-303-319-280640- /O.CON.KFFC.FL.W.0071.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130326T1929Z.130327T1515Z.000000T0000Z.NO/ 1240 PM EDT WED MAR 27 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 12 PM WEDNESDAY THE STAGE WAS 17.5 FEET AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE THROUGH THURSDAY EARLY TO MID AFTERNOON. * FLOOD STAGE IS 17 FEET. * AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.5 FEET ON FEB 15 2013. $$
714 WGUS82 KFFC 280326 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1126 PM EDT WED MAR 27 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC167-303-319-281726- /O.CON.KFFC.FL.W.0071.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130326T1929Z.130327T1515Z.000000T0000Z.NO/ 1126 PM EDT WED MAR 27 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 11PM WEDNESDAY THE STAGE WAS 17.2 FEET...AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009. $$
247 WGUS82 KFFC 281458 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1058 AM EDT THU MAR 28 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC167-303-319-281528- /O.CAN.KFFC.FL.W.0071.000000T0000Z-130328T1458Z/ /OCNG1.1.ER.130326T1929Z.130327T1515Z.130328T1330Z.NO/ 1058 AM EDT THU MAR 28 2013 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR OCONEE. * AT 10 AM THURSDAY THE STAGE WAS 16.9 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * AT 17FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 26, 3:46 PM EDT, 4 minutes earlier.
Area forecast discussion, Mar 26, 3:46 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 PM EDT TUE MAR 26 2013 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... HIGH PRESSURE AND DRY CONDITIONS WILL PREVAIL THROUGH THE SHORT TERM... WITH INITIAL CONCERN THE OCCASIONAL BURST OF SNOW FLURRIES DURING THE LATE AFTERNOON-EVENING HOURS ACROSS NORTH GA. ALTHO... LACK OF MOISTURE AND ABOVE FREEZING SURFACE TEMPS WILL GREATLY HINDER ANYTHING ACCUMULATING... WILL MENTION SNOW FLURRIES FOR PARTS OF NORTH GA THRU THE EVENING. NEXT CHALLENGE IS JUST HOW LATE WILL THE CURRENT WIDESPREAD COLD AIR STRATOCU CLOUDINESS PERSIST THIS EVENING OR OVERNIGHT. MODEL RH FIELDS AND AREA BUFR SOUNDINGS SUGGEST CLOUDS WILL GRADUALLY DISSIPATE FROM SOUTH TO NORTH THRU THE EVENING... WITH SCATTERED CONDITIONS EXPECTED IN THE ATLANTA METRO AREA BY 10-11 PM...THEN CLEAR SKIES BY MIDNIGHT OR SHORTLY AFTER. CLOUDS MAY LINGER MOST OF THE NIGHT ACROSS FAR NORTH GA... ESPECIALLY AROUND THE HIGHER ELEVATIONS WHERE UPSLOPE CONDITIONS PERSIST. HOWEVER... CLEARING SKIES AND DIMINISHING WINDS SHOULD SUPPORT LOWS DIPPING INTO THE UPPER 20S TO LOWER 30S FOR MOST AREAS TONIGHT. AS A RESULT... WILL CONTINUE WITH THE CURRENT FREEZE WARNING ALL ZONES AS ADVERTISED. DESPITE THE PERSISTENT COOL NORTHWEST WINDS ON WEDNESDAY... AMPLE SUNSHINE WILL ALLOW A NICE WARM-UP WEDNESDAY AFTERNOON... WITH HIGHS GENERALLY FROM THE MID 50S TO LOWER 60S... YET STILL COOLER THAN NORMAL FOR THIS TIME OF YEAR. HIGH PRESSURE SETTLING OVER THE AREA WITH CLEAR SKIES WILL FAVOR MORE FREEZING TEMPS AGAIN WEDNESDAY NIGHT... BUT MAINLY NORTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE. 39 .LONG TERM /THURSDAY THROUGH TUESDAY/... EXTENDED MODELS STILL SHOWING SURFACE HIGH PRESSURE IN PLACE THROUGH THE WEEK...WITH INCREASED CLOUDINESS EXPECTED SATURDAY AS MOISTURE ADVECTS INTO THE REGION. MAIN FORECAST CONCERN CONTINUES TO BE THE FRONTAL BOUNDARY PUSHING THROUGH THE STATE SUNDAY NIGHT INTO MONDAY. OVERALL INSTABILITY REMAINS LIMITED...AND WITH UNCERTAINTIES STILL PRESENT BETWEEN THE MODELS...HAVE CONTINUED WITH PREVIOUS FORECAST...ONLY MENTIONING SHOWERS AT THIS TIME. HAVE MADE ADJUSTMENTS TO TEMPERATURES...DEWPOINTS AND WINDS TO ACCOUNT FOR THE LATEST MODEL TRENDS. EXPECT WARM UP INTO THE WEEKEND...WITH TEMPERATURES NEARING NORMAL BY SATURDAY. PREVIOUS DISCUSSION IS INCLUDED BELOW... 31 /ISSUED 420 AM EDT TUE MAR 26 2013/ HIGH PRESSURE OVER THE AREA TO START THE LONG TERM. THE MODELS ARE IN GOOD AGREEMENT EVEN OUT TO DAY 7 WITH TIMING BUT THEY DO DIFFER A BIT WITH INTENSITY OF NEXT SYSTEM. THE HIGH PRESSURE RIDGE THAT IS OVER THE AREA IN THE BEGINNING OF THE EXTENDED KEEPS A DECENT HOLD OVER THE AREA THROUGH THE END OF THE WORK WEEK. THERE ARE A FEW LITTLE WEAK WAVES THAT TRY TO MOVE INTO THE STATE BUT LOOKS LIKE ALL WE WILL SEE IS SOME OFF AND ON INCREASED CLOUD COVER THROUGH FRIDAY. OUR NEXT CHANCE OF ANY REAL PRECIP WILL BE NEXT WEEKEND. THE GFS AND ECMWF ARE BOTH SHOWING THE NEXT FRONTAL SYSTEM MOVING IN FROM THE WEST FRIDAY WITH MOISTURE MOVING IN ACROSS THE STATE SAT/SUN. THE ACTUAL FRONT DOES NOT PUSH THROUGH THE AREA UNTIL SUN NIGHT INTO MONDAY BUT THEY BOTH ARE SHOWING THE SAME TREND. THE DIFFERENCE IS THE GFS IS SHOWING MUCH DEEPER MOISTURE MOVING IN WITH THIS SYSTEM THAN THE ECMWF. THEY ARE BOTH SHOWING VERY LITTLE INSTABILITY SO HAVE DECIDED TO CONTINUE WITH SHOWERS ONLY...BUT AM STILL NOT SURE WHICH TO GO WITH ON THE AMOUNT OF PRECIP TO EXPECT. KEEPING SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA SAT THROUGH MONDAY. TEMPS EXPECTED TO STAY AT OR SLIGHTLY BELOW SEASONAL NORMS THROUGH THE EXTENDED. 01 && .AVIATION... 18Z UPDATE... LATEST SATELLITE IMAGERY SHOWS WIDESPREAD MID LEVEL CIGS... STRETCHING SOUTH OF CSG AND MCN. MODEL RH FIELDS AND BUFR DATA SUGGEST THESE CIGS WILL PERSIST THRU 02-03Z BEFORE SCATTERING... THEN SKC BY 04-05Z. THEN SKC OR FEW250 WILL PREVAIL THRU REMAINDER OF TAF PERIODS. GUSTY NW WINDS WILL PERSIST THRU 03-04Z...THEN 08-10KTS PREVAIL OVERNIGHT. NW WINDS AROUND 10-12KTS WILL PREVAIL ON WED. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS. HIGH CONFIDENCE REMAINING ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 28 59 31 62 / 5 0 0 0 ATLANTA 29 56 35 60 / 5 0 0 0 BLAIRSVILLE 25 50 29 54 / 20 0 0 0 CARTERSVILLE 28 56 31 60 / 10 0 0 0 COLUMBUS 30 60 36 66 / 5 0 0 0 GAINESVILLE 29 54 34 59 / 10 0 0 0 MACON 28 60 32 65 / 5 0 0 0 ROME 29 57 31 62 / 20 0 0 0 PEACHTREE CITY 26 58 29 62 / 5 0 0 0 VIDALIA 31 60 36 65 / 5 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 10 AM EDT WEDNESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...39 LONG TERM....31 AVIATION...39
Hazardous weather outlook, Mar 26, 11:08 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1108 AM EDT TUE MAR 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1108 AM EDT TUE MAR 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. ...HIGH FIRE DANGER CONDITIONS EXIST ACROSS PARTS OF CENTRAL GEORGIA THIS AFTERNOON... ...FREEZING TEMPERATURES EXPECTED AGAIN TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT... WINDY CONDITIONS WILL CONTINUE ACROSS THE STATE TODAY. WITH LOW RELATIVE HUMIDITY AND LOW FUEL MOISTURE VALUES EXPECTED...HIGH FIRE DANGER CONDITIONS WILL EXIST THIS AFTERNOON MAINLY ACROSS PARTS OF CENTRAL GEORGIA. FREEZING TEMPERATURES CAN BE EXPECTED AGAIN TONIGHT WITH LOWS IN THE MID 20S TO LOWER 30S FOR MOST AREAS. PLEASE REFER TO THE FREEZE WARNING /ATLNPWFFC/ FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A FRONTAL BOUNDARY THAT WILL MOVE INTO THE STATE OVER THE WEEKEND BUT THERE IS VERY LITTLE INSTABILITY WITH THIS SYSTEM. ONLY EXPECTING SHOWERS ACROSS THE AREA SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 4:19 AM EDT | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 30 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.